# SDR AALA201712159026

- Difficulty date: December 13, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 55,488 hours, 22,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984006
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT COVER HALFWAY UP THE L4 DOOR DOES NOT STAY ATTACHED.  REMOVED THE DAMAGED LENS AND INSTALLED A NEW EMERGENCY EXIT LIGHT LENS ASSY IAW AMM 33-51-00.
